# SDR UPS00833496

- Difficulty date: July 27, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 37014271N
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT HORIZONTAL STAB L/E LOWER ATTACH FLANGE FITTING IS CRACKED AT XFS 60.  REMOVED AND REPLACED FITTING IAW DWG 3701427 AND SRM 51-1-20D, 51-1-21.
